Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

5 year old suffering from viral fever. Detected with mild typhoid and low hemoglobin. Aggressive behaviour. Reason?

hello doc my daughter is 5 yr old(23/5/2007). her hght is 3 feet 11 inches and wt is 20 k. she was suffering with viral fever last week . from this monday(13 th Aug), she resumed school. but on tuesday, she has beaten one of her class mate and again she repeated it today. she was very weak with low hb count and mild typhoid detected. did she bcome aggressive due to her wkness or discontinuation of antibiotics , pls explain
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Usha,

Thanks for posting in HealthCareMagic.

From your mail I presume that your daughter has completed her course of antibiotics for the typhoid infection and has been afebrile for at least 48-72 hours before your sent her to school.

Yes, post illness a child does become weak and cranky and this irritablity may have resulted in her odd behaviour. However, it is always advisable to discuss with the teacher to know the correct sequence of events. It can be that your child is getting annoyed by the behaviour of others towards her which may have precipitated things.

In this situation it is always better to be patient, listen to your daughter's problems and counsel her accrodingly.

With best wishes,
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor